# SDR S6G2005F00000

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N60NM
- Make and model: Agusta A109C
- Aircraft serial: 7651
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Pin
- Part number: 1098131081
- Condition: Cracked
- Location: T/R Hub Assy
- Part time: 4,070 hours
- Component: Hub
- Component part number: 109013102125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISASSEMBLY OF T/R HUB ASSY, REQUIRED DUE TO SCHEDULED 600 HOUR INSPECTION AND RETENTION STRAP REPLACEMENT (CLOSE TO RETIREMENT LIFE), FOUND STRAP PIN (PN 109-8131-08-1, TSN 4070) AND RETENTION STRAP (PN 109-8131-07-1  TSN 1735).  ALSO, REPLACED STRAP PIN AND STRAP PLUG FOR OTHER RETENTION STRAP DUE TO SAME TSN AS CRACKED STRAP PIN.  NOTE: ROTORCRAFT DIRECTORATE AND AGO ARE NOTIFIED.  FOR FURTHER INFO CONTACT FSDO-GL15
